# SDR 2008UALA03194

- Difficulty date: June 2, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 28,721 hours, 10,409 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREW 02 NEEDS SERVICE.  SERVICED CREW O2 TO FULL, NO LEAKS NOTED.
